# SDR 2006FA0000647

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N177R
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0955
- Engine: Lyc IO360A1B6
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 20410202
- Condition: Broken
- Location: Mlg Actuator
- Part time: 4,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR RETAINING PIN, FRACTURED.  (K)
